# SDR COMA0760176

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 18,542 hours, 16,004 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Rack
- Part number: 5003272
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5008 - EN ROUTE RSW-CMH CREW REPORTED THE PRESENCE OF STRONG ELECTRICAL SMOKE SMELL IN THE COCKPIT, FLIGHT DIVERTED TO MCO.  REPLACED THE COFFEEMAKER RACK.
